ESTIMATES FOR EIGENVALUES OF AHARONOV-BOHM OPERATORS WITH VARYING POLES AND NON-HALF-INTEGER CIRCULATION - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Analysis & PDE Année : 2018

ESTIMATES FOR EIGENVALUES OF AHARONOV-BOHM OPERATORS WITH VARYING POLES AND NON-HALF-INTEGER CIRCULATION

(1) , , (2) , (1, 3)
1
2
3

Résumé

We study the behavior of eigenvalues of a magnetic Aharonov-Bohm operator with non-half-integer circulation and Dirichlet boundary conditions in a planar domain. As the pole is moving in the interior of the domain, we estimate the rate of the eigenvalue variation in terms of the vanishing order of the limit eigenfunction at the limit pole. We also provide an accurate blow-up analysis for scaled eigenfunctions and prove a sharp estimate for their rate of convergence.
Fichier non déposé

Dates et versions

hal-03623065 , version 1 (29-03-2022)

Identifiants

Citer

Laura Abatangelo, Veronica Felli, Benedetta Noris, Manon Nys. ESTIMATES FOR EIGENVALUES OF AHARONOV-BOHM OPERATORS WITH VARYING POLES AND NON-HALF-INTEGER CIRCULATION. Analysis & PDE, 2018, 11 (7), pp.1741-1785. ⟨10.2140/apde.2018.11.1741⟩. ⟨hal-03623065⟩
9 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More